JournalspmVol. 69 / No. 2DOI 10.4171/pm/1909

Periodic solutions to superlinear planar Hamiltonian systems

  • Alberto Boscaggin

    Università di Torino, Italy
Periodic solutions to superlinear planar Hamiltonian systems cover

You need to subscribe to download the article.

Abstract

We prove the existence of infinitely many periodic (harmonic and subharmonic) solutions to planar Hamiltonian systems satisfying a suitable superlinearity condition at infinity. The proof relies on the Poincaré–Birkhoff fixed point theorem.